Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 275019, 8 pages
http://dx.doi.org/10.1155/2015/275019
Research Article

Solving the Maximum Weighted Clique Problem Based on Parallel Biological Computing Model

1School of Information Sciences, Shanghai Ocean University, Shanghai 201306, China
2Guangxi Institute of Water Resources Research, Nanning 530023, China
3State Key Laboratory of Simulation and Regulation of River Basin Water Cycle, China Institute of Water Resources and Hydropower Research, Beijing 100048, China
4Department of Civil Engineering, Xi’an University of Architecture & Technology, Xi’an 710055, China

Received 2 July 2014; Revised 15 September 2014; Accepted 20 September 2014

Academic Editor: L. W. Zhang

Copyright © 2015 Zhaocai Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhaocai Wang, Jiangfeng Qin, Zuwen Ji, Dongmei Huang, and Lei Li, “Solving the Maximum Weighted Clique Problem Based on Parallel Biological Computing Model,” Mathematical Problems in Engineering, vol. 2015, Article ID 275019, 8 pages, 2015. https://doi.org/10.1155/2015/275019.